# SDR SWAA2020041332246

- Difficulty date: March 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 22 AT AFT CARGO COMPARTMENT / REPLACED LOWER SILL WEB LOC BTW BS 767 TO BS 787 AT LEVEL OF STR 25R AND RBL 22 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9 AND DWG #146A0081 REV A
